# SDR SWAA2021061480604

- Difficulty date: June 7, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 46,316 hours, 27,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. E/E; GREEN DRIP SHIELD ABOVE THE WEATHER RADAR RT. IS CRACKED.  REMOVED AND REPLACED PER SRM 51-40-02.
